Enhanced gas migration through permeable bubble networks within consolidated soft sediments

Johnson, M orcid.org/0000-0003-2124-3717, Peakall, J, Jia, X orcid.org/0000-0001-8590-7477 et al. (4 more authors) (2018) Enhanced gas migration through permeable bubble networks within consolidated soft sediments. AICHE Journal, 64 (11). pp. 4131-4147. ISSN 0001-1541

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 The Authors. AIChE Journal published by Wiley Periodicals, Inc.on behalf of American Institute of Chemical Engineers. This is an open access article under the terms of the Creative Commons Attribution License, which permits use, distribution and reproduction in any medium, provided the original work is properly cited. (https://creativecommons.org/licenses/by/4.0/)
Keywords: bubble; x-ray tomography; sludge; Monte Carlo; diffusion
Dates:
  • Published: 3 October 2018
  • Accepted: 27 May 2018
  • Published (online): 19 July 2018
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering (Leeds) > School of Chemical & Process Engineering (Leeds)
The University of Leeds > Faculty of Environment (Leeds) > School of Earth and Environment (Leeds) > Institute for Applied Geosciences (IAG) (Leeds)
Funding Information:
FunderGrant number
Sellafield LtdNot Known
Depositing User: Symplectic Publications
Date Deposited: 05 Jun 2018 15:38
Last Modified: 12 Oct 2018 13:35
Status: Published
Publisher: Wiley
Identification Number: https://doi.org/10.1002/aic.16223

Share / Export

Statistics